American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Raúl E. Curto and Seonguk Yoo. Concrete solution to the nonsingular quartic binary moment problem. Proc. Amer. Math. Soc. 144 (2016) 249-258.
Abstract, references, and article information   
View Article: PDF

[2] Lawrence A. Fialkow. Limits of positive flat bivariate moment matrices. Trans. Amer. Math. Soc. 367 (2015) 2665-2702.
Abstract, references, and article information   
View Article: PDF

[3] Yukio Kasahara and Nicholas H. Bingham. Verblunsky coefficients and Nehari sequences. Trans. Amer. Math. Soc. 366 (2014) 1363-1378.
Abstract, references, and article information   
View Article: PDF

[4] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[5] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[6] Mihály Bakonyi. The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group. Proc. Amer. Math. Soc. 130 (2002) 1401-1406. MR 1879963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Pierre Gabardo. Trigonometric moment problems for arbitrary finite subsets of $\mathbb Z^n$ . Trans. Amer. Math. Soc. 350 (1998) 4473-4498. MR 1443194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Russell M. Reid. A class of Riesz-Fischer sequences . Proc. Amer. Math. Soc. 123 (1995) 827-829. MR 1223519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean-Pierre Gabardo. Extension of positive-definite distributions and maximum entropy. Memoirs of the AMS 102 (1993) MR 1139457.
Book volume table of contents   

[10] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. D. Chandler. Moment problems for compact sets . Proc. Amer. Math. Soc. 104 (1988) 1134-1140. MR 942632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. J. Landau. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. 16 (1987) 47-77. MR 866018.
Abstract, references, and article information   
View Article: PDF

[13] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia